# SDR AALA20160511001

- Difficulty date: May 11, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 19,366 hours, 7,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A812630
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FWD CARGO COMPARTMENT RT TRANSITION ANGLE IS CORRODED, BETWEEN FS 500 & 500A.  R & R TRANSITION ANGLE IAW SRM 51-10-02.
